# SDR SWAA2014110333605

- Difficulty date: October 29, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 50,661 hours, 29,650 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 000722
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 3 SLAT LOWER SKIN CRACKED.  R & R NR 3 SLAT IAW MM.
